# SDR ASOA06071

- Difficulty date: January 8, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS FOUND ON THE TRANSVERSE FLOOR BEAM END, AT FS 34B, RBL 44.  MAINTENANCE REPAIRED THE TRANSVERSE FLOOR BEAM END, AT FS 346, RBL44, IAW REO.  (K)
